Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 10.

Bastin, F. and Conejero, Jose A. and Esser, C. and Seoane-Sepúlveda, Juan B. (2015) Algebrability and nowhere Gevrey differentiability. Israel Journal of mathematics, 205 (1). pp. 127-143. ISSN 0021-2172

Bastin, F. and Conejero, Jose A. and Esser, C. and Seoane-Sepúlveda, Juan B. (2015) Algebrability and nowhere Gevrey differentiability. Israel Journal of Mathematics, 205 (1). pp. 127-143. ISSN 0021-2172

Conejero, Jose A. and Fenoy, Mar and Murillo Arcila, Marina and Seoane-Sepúlveda, Juan B. (2017) Lineability within probability theory settings. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, 111 (3). pp. 673-684. ISSN 15787303

Conejero, Jose A. and Murillo Arcila, M. and Seoane-Sepúlveda, Juan B. (2015) Linear chaos for the Quick-Thinking-Driver model. Semigroup forum . ISSN 0037-1912

Conejero, Jose A. and Murillo-Arcilla, Mª and Seoane-Sepúlveda, Juan B. (2016) Linear chaos for the Quick-Thinking-Driver model. Semigroup forum, 92 (2). pp. 486-493. ISSN 0037-1912

Aron, Richard M. and Conejero, Jose A. and Seoane-Sepúlveda, Juan B. (2007) Powers of hypercyclic functions for some classical hypercyclic operators. Integral Equations and Operator Theory, 58 (4). pp. 591-596. ISSN 0378-620X

Conejero, Jose A. and Muñoz-Fernández, Gustavo A. and Arcila,, M. and Seoane-Sepúlveda, Juan B. (2015) Smooth functions with uncountably many zeros. Bulletin of the Belgian Mathematical Society - Simon Stevin, 22 (1). pp. 71-75. ISSN 1370-1444

Aron, Richard M. and Conejero, Jose A. and Peris, Alfredo and Seoane-Sepúlveda, Juan B. (2007) Sums and products of bad functions. Contemporary Mathematics, 435 . pp. 47-52. ISSN 0271-4132

Aron, Richard M. and Conejero, Jose A. and Peris, Alfredo and Seoane-Sepúlveda, Juan B. (2010) Uncountably Generated Algebras of Everywhere Surjective Functions. Bulletin of the Belgian Mathematical Society, 17 (3). pp. 571-575. ISSN 1370-1444

Conejero, Jose A. and Jiménez Rodríguez, P. and Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. (2014) When the identity theorem "seems" to fail. American Mathematical Monthly, 121 (1). pp. 60-68. ISSN 0002-9890

This list was generated on Fri Jul 19 04:09:45 2019 CEST.